Entry Lee:1983:TUS from tcs1980.bib

Last update: Thu Sep 27 02:46:46 MDT 2018                Valid HTML 4.0!

Index sections

Top | Math | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z

BibTeX entry

@Article{Lee:1983:TUS,
  author =       "D. T. Lee and C. L. Liu and C. K. Wong",
  title =        "($g_0, g_1,\ldots{},g_k$)-trees and unary {0L}
                 systems",
  journal =      j-THEOR-COMP-SCI,
  volume =       "22",
  number =       "1--2",
  pages =        "209--217",
  month =        jan,
  year =         "1983",
  CODEN =        "TCSCDI",
  ISSN =         "0304-3975 (print), 1879-2294 (electronic)",
  ISSN-L =       "0304-3975",
  bibdate =      "Sat Nov 22 13:36:07 MST 1997",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/tcs1980.bib",
  acknowledgement = ack-nhfb,
  classification = "C4210 (Formal logic)",
  corpsource =   "Dept. of Electrical Engng. and Computer Sci.,
                 Northwestern Univ., Evanston, IL, USA",
  fjournal =     "Theoretical Computer Science",
  journal-URL =  "http://www.sciencedirect.com/science/journal/03043975/",
  keywords =     "(2,3)-trees; (g/sub 0/,g/sub 1/,\ldots{},g/sub
                 k/)-trees; (g/sub 1/,g/sub 2/,\ldots{},g/sub k/)-AVL
                 trees; AVL trees; context-free languages; trees
                 (mathematics); unary 0L systems",
  pubcountry =   "Netherlands",
  treatment =    "T Theoretical or Mathematical",
}

Related entries